Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On a new functional transform in analysis: The maximum transform


Authors: Richard Bellman and William Karush
Journal: Bull. Amer. Math. Soc. 67 (1961), 501-503
MathSciNet review: 0131685
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. William Karush, A queuing model for an inventory problem, Operations Res. 5 (1957), 693–703. MR 0090471
  • 2. William Karush, A general algorithm for the optimal distribution of effort, Management Sci. 9 (1962/1963), 50–72. MR 0148469
  • 3. R. Bellman, Dynamic programming, Princeton, New Jersey, Princeton University Press, 1957.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10657-5